Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 857824, 12 pages
http://dx.doi.org/10.1155/2012/857824
Research Article

GMM Estimator: An Application to Intraindustry Trade

Polytechnic Institute of Santarém and CEFAGE, Évora University, Complexo Andaluz Apt. 295, 2001-904 Santarém, Portugal

Received 16 December 2011; Revised 3 February 2012; Accepted 3 February 2012

Academic Editor: Shuyu Sun

Copyright © 2012 Nuno Carlos Leitão. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nuno Carlos Leitão, “GMM Estimator: An Application to Intraindustry Trade,” Journal of Applied Mathematics, vol. 2012, Article ID 857824, 12 pages, 2012. doi:10.1155/2012/857824